Hepatic peribiliary cysts: clinically harmless disease with potential risk due to gradual increase in size and number

Search this Article

Author(s)

    • KUDO Masatoshi
    • Department of Gastroenterology and Hepatology, Kinki University School of Medicine

Journal

  • J Gastroenterol

    J Gastroenterol 36(4), 286-288, 2001-04-01

References:  19

Cited by:  2

Codes

  • NII Article ID (NAID)
    10008551385
  • NII NACSIS-CAT ID (NCID)
    AA10988015
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    09441174
  • Data Source
    CJP  CJPref 
Page Top